| Model Number |
IMPLANT SYSTEM, SUTURELOC |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On (b)(6) 2025, it was reported by a sales representative via phone that an ar-4551 sutureloc kit implant loosened after final tension and implementation of the knee.This occurred during use in a meniscus root repair with no patient effect.Case was completed using swivellock to secure final fixation.10 minutes added to case.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 the complaint device was not received for evaluation.Based on the provided information, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional field information, arthrex concluded that the most likely cause of the reported failure is an error, specifically improper surgical technique with the device.